MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON TORIC UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON TORIC UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCW0T3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that following cataract surgery with intraocular lens (iol) implant procedure, patient had seen yellow out of his left eye.When compared both eyes, sees yellow from left eye.Patient vision was very good besides this.Patient had yag capsulotomy in both eyes.Patient clinical testing was within normal limits (wnl).Additional information has been requested.

Brand Name
CLAREON TORIC UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21908020
Report Number1119421-2025-01187
Device Sequence Number20988394
Product Code MJP
UDI-Device Identifier00380652431910
UDI-Public(01)00380652431910(17)270307(11)230309(10)15594331
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCW0T3
Device Lot Number15594331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/25/2025
Date Device Manufactured03/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale